# SDR FDEA201004131173

- Difficulty date: April 13, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 75,748 hours, 26,174 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: AEA01633
- Condition: Corroded
- Location: Bs 1341-1361
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER IS CORRODED IN SEVERAL PLACES FROM BS 1341 TO 1361; STR 20L.    CORROSION ON ORIGINAL STRINGER WAS FOUND OUT OF LIMITS IAW SRM 53-00-01, PG 8; VOL I.   MACHINED NEW STRINGER IAW DAC DWG NR AEA 0163, REV "C".  ALODINED AND PRIMED IAW SRM 51-21-01, VOL II.  INSTALLED NEW STRINGER IAW SRM 51-31-01, VOL II.
